# SDR QXEA2016060700380

- Difficulty date: June 7, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 35,227 hours, 36,985 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR FORWARD HANDRAIL IS OBSTRUCTING THE F/A CONTROL PANEL.  ADJUSTED THE LOWER NEWEL POST IAW AMM 52-11-00. DOOR OPERATES NORMALLY.  RETURNED TO SERVICE.
